MathSciNet Relay Station
MathSciNet bibliographic data
MR1636954 (99i:34108) 34K20
Ignatyev, A. O. On the asymptotic stability in functional-differential equations. Proc. Amer. Math. Soc. 127 (1999), no. 6, 1753–1760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement